# SDR ASAA2015121514276

- Difficulty date: December 15, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 865 hours, 282 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE ILLUMINATED.  ACFT GROUNDED.  ACCOMPLISHED RESET PROCEDURE IAW QRH. FMC DISAGREE EXTINGUISHED.
